Gradient estimate for eigenforms of hodge laplacian

Jiaping Wang, Linfeng Zhou

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


In this paper, we derive a gradient estimate for linear combinations of eigenforms of the Hodge Laplacian on a closed manifold. The estimate is given in terms of the dimension, volume, diameter and curvature bound of the manifold. As an application, we obtain directly a sharp estimate for the heat kernel of the Hodge Laplacian.

Original languageEnglish (US)
Pages (from-to)575-588
Number of pages14
JournalMathematical Research Letters
Issue number3
StatePublished - 2012


  • Gradient estimate
  • Hodge Laplacian
  • Sobolev inequality


Dive into the research topics of 'Gradient estimate for eigenforms of hodge laplacian'. Together they form a unique fingerprint.

Cite this